RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 67–90 (Mi umn3265)  

This article is cited in 2 scientific papers (total in 2 papers)

The actions of groups and Lie algebras on non-commutative rings

V. K. Kharchenko


Full text: PDF file (1632 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 77–104

Bibliographic databases:

UDC: 519.4
MSC: 16L30, 16W10, 16W25, 16W20
Received: 26.03.1979

Citation: V. K. Kharchenko, “The actions of groups and Lie algebras on non-commutative rings”, Uspekhi Mat. Nauk, 35:2(212) (1980), 67–90; Russian Math. Surveys, 35:2 (1980), 77–104

Citation in format AMSBIB
\Bibitem{Kha80}
\by V.~K.~Kharchenko
\paper The actions of groups and Lie algebras on non-commutative rings
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 67--90
\mathnet{http://mi.mathnet.ru/umn3265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571647}
\zmath{https://zbmath.org/?q=an:0435.16018|0459.16023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35...77K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 77--104
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001629}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800003}


Linking options:
  • http://mi.mathnet.ru/eng/umn3265
  • http://mi.mathnet.ru/eng/umn/v35/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Leroy, J. Matczuk, “Derivations et automorphismes algebriques d'Anneaux premiers”, Communications in Algebra, 13:6 (1985), 1245  crossref
    2. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:285
    Full text:124
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020